2019
Том 71
№ 8

All Issues

Wang Kunyang

Articles: 1
Article (English)

Approximation of locally integrable functions on the real line

Stepanets O. I., Wang Kunyang, Zhang Xirong

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 11. - pp. 1549–1561

We introduce the notion of generalized \(\bar \psi \) -derivatives for functions locally integrable on the real axis and investigate problems of approximation of the classes of functions determined by these derivatives with the use of entire functions of exponential type.